# SDR VNAA2017030900004

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 5,144 hours, 4,675 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL192014
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERABLE CAUTION MESSAGE. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.
